Joint pain and levaquin
by Nathan Wei, MD, FACP, FACR
Nathan Wei is a nationally known board-certified rheumatologist and author of the Second Opinion Arthritis Treatment Kit. It's available exclusively at this website... not available in stores.
Click here: Second Opinion Arthritis Treatment Kit
The quinolone antibiotics including Cipro and Levaquin have been known to cause inflammation of ligaments and tendons, usually when these antibiotics are taken for extended periods of time.
It is an uncommon side effect. In very rare cases, though, actual tendon and ligament tears have been reported. The mechanism by which these antibiotics cause these problems is
Levaquin and the other quinolone antibiotics such as Cipro can cause a tendinitis and other soft tissue problems but do not cause a true arthritis. Most cases of tendinitis occur after taking levaquin for prolonged periods of time and generally resolve a few weeks after stopping the medications.
Get more information about joint pain and levaquin and related conditions as well as...
• Insider arthritis tips that help you erase the pain and fatigue of rheumatoid arthritis almost overnight!
• Devastating ammunition against low back pain... discover 9 secrets!
• Ignored remedies that eliminate fibromyalgia symptoms quickly!
• Obsolete treatments for knee osteoarthritis that still are used... and may still work for you!
• The stiff penalties you face if you ignore this type of hip pain...
• 7 easy-to-implement neck pain remedies that work like a charm!
• And much more...
Second Opinion Arthritis Treatment Kit
Return to arthritis home page.